RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 5(245), Pages 71–131 (Mi umn2764)  

This article is cited in 7 scientific papers (total in 7 papers)

S. M. Nikol'skii and the development of research on approximation theory in the USSR

N. P. Korneichuk


Full text: PDF file (7825 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:5, 83–156

Bibliographic databases:

UDC: 517.5
MSC: 41A10, 41A25, 41A50
Received: 11.12.1984

Citation: N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Uspekhi Mat. Nauk, 40:5(245) (1985), 71–131; Russian Math. Surveys, 40:5 (1985), 83–156

Citation in format AMSBIB
\Bibitem{Kor85}
\by N.~P.~Korneichuk
\paper S.\,M.~Nikol'skii and the development of research on approximation theory in the USSR
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 5(245)
\pages 71--131
\mathnet{http://mi.mathnet.ru/umn2764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810812}
\zmath{https://zbmath.org/?q=an:0601.01018|0613.41001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...83K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 5
\pages 83--156
\crossref{https://doi.org/10.1070/RM1985v040n05ABEH003683}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E311000003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2764
  • http://mi.mathnet.ru/eng/umn/v40/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Tikhomirov, “A. N. Kolmogorov and approximation theory”, Russian Math. Surveys, 44:1 (1989), 101–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. K. Bagdasarov, “Maximization of functionals in $H^\omega [a,b]$”, Sb. Math., 189:2 (1998), 159–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. K. Bagdasarov, “Extremal functions of integral functionals in $H^\omega[a,b]$”, Izv. Math., 63:3 (1999), 425–480  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. A. Telyakovskii, “S. M. Nikol'skii's Works on the Theory of Approximation of Functions”, Proc. Steklov Inst. Math., 232 (2001), 13–18  mathnet  mathscinet  zmath
    5. O. V. Besov, V. A. Sadovnichii, S. A. Telyakovskii, “On the scientific work of S. M. Nikol'skii”, Russian Math. Surveys, 60:6 (2005), 1005–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. K. Bagdasarov, “Kolmogorov inequalities for functions in classes $W^rH^\omega$ with bounded $\mathbb L_p$-norm”, Izv. Math., 74:2 (2010), 219–279  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:462
    Full text:231
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019